Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 139, NWS Tulsa, OK

May 24, 2016Creek County, Okfuskee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 11:30 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 11:30 PM CDT (04:30 UTC)
Expired
May 25, 2016, 12:15 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Okfuskee County, OK

The radar

The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1931 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.9

Open this sounding in Storm Lab

The text

As transmitted.

035 
WUUS54 KTSA 250430
SVRTSA
OKC037-107-250515-
/O.NEW.KTSA.SV.W.0139.160525T0430Z-160525T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  CREEK COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1215 AM CDT

* AT 1130 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHEAST OF STROUD TO 6 MILES NORTH OF
  PADEN...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BRISTOW...                        MANNFORD...
  KELLYVILLE...                     DEPEW...
  SLICK...                          SHAMROCK...
  WELTY...                          MILFAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3589 9662 3615 9631 3612 9630 3608 9630
      3607 9627 3596 9621 3567 9619 3554 9662
TIME...MOT...LOC 0430Z 222DEG 30KT 3579 9660 3560 9657 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
520 
WWUS54 KTSA 250454
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT TUE MAY 24 2016

OKC037-107-250515-
/O.CON.KTSA.SV.W.0139.000000T0000Z-160525T0515Z/
OKFUSKEE OK-CREEK OK-
1154 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN OKFUSKEE AND CREEK COUNTIES...

AT 1153 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF BRISTOW...MOVING NORTHEAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM
WAS 3 MILES SOUTH OF DEPEW...ALSO MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRISTOW...                        MANNFORD...
KELLYVILLE...                     DEPEW...
SLICK...                          SHAMROCK...
WELTY...                          MILFAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 204.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3589 9662 3615 9631 3612 9630 3608 9630
      3607 9627 3596 9621 3567 9619 3554 9662
TIME...MOT...LOC 0453Z 237DEG 37KT 3587 9632 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:37 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 24, 9:37 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
937 PM CDT TUE MAY 24 2016

...UPDATE...

.DISCUSSION...
Small but long-lived cluster of thunderstorms is
currently moving across the OK/AR border...impacting
parts of Washington and Crawford counties. This activity
has been weakening over the past hour or so...but still
could be capable of producing some gusty winds.

Also watching new elevated development across parts of
central OK...evidently being aided by 35-40kt southerly
low-level jet.HRRR takes this activity east and northeast
overnight...impacting parts of east central and southeast
OK. Hail and possibly some strong winds will be the main
threat from this activity.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  87  72  85 /  50  40  20  30
FSM   69  85  71  84 /  60  20  20  30
MLC   71  83  73  82 /  50  20  20  30
BVO   67  86  70  84 /  50  40  20  30
FYV   67  81  70  81 /  80  40  20  30
BYV   66  83  69  83 /  30  40  20  30
MKO   66  84  70  83 /  40  20  20  30
MIO   67  84  71  84 /  50  40  20  30
F10   67  84  71  83 /  50  20  20  30
HHW   70  85  72  82 /  50  20  20  30

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
Hazardous weather outlook, May 24, 5:00 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 24, 10:12 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT TUE MAY 24 2016

OKZ064>066-250400-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1012 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...SOUTHWESTERN OKMULGEE
AND SOUTHWESTERN CREEK COUNTIES UNTIL 1100 PM CDT...

AT 1012 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF PRAGUE TO 5 MILES NORTHEAST OF WEWOKA.
MOVEMENT WAS NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH...                         OKFUSKEE...
HENRYETTA...                      BOLEY...
WELEETKA...                       DEPEW...
PADEN...                          BEARDEN...
CASTLE...                         CLEARVIEW...
WELTY...                          PHAROAH...
BRYANT...                         MASON...
MILFAY...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 236.
 INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 187.

LAT...LON 3578 9662 3589 9653 3540 9596 3529 9615
      3529 9644 3546 9644 3546 9647 3543 9650
      3545 9655 3544 9657 3541 9654 3539 9654
      3541 9658 3540 9662
TIME...MOT...LOC 0312Z 223DEG 29KT 3550 9674 3522 9645
Special weather statement, May 24, 10:36 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE MAY 24 2016

OKZ054-059-250415-
PAWNEE OK-OSAGE OK-
1036 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...

AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MORRISON...
MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         FAIRFAX...
RALSTON...                        BURBANK...
SOUTHERN KAW LAKE...              APPERSON...

LAT...LON 3670 9705 3668 9694 3675 9689 3674 9683
      3677 9682 3664 9645 3625 9689 3625 9692
      3633 9693 3634 9703 3651 9703 3651 9701
      3653 9698 3655 9690 3658 9689 3660 9692
      3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0336Z 220DEG 36KT 3631 9702
Local storm report, May 24, 11:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             6 N OKEMAH              35.52N 96.30W
05/24/2016  E1.00 INCH       OKFUSKEE           OK   EMERGENCY MNGR

            HAIL FELL AT OKEMAH LAKE. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, May 24, 11:13 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT TUE MAY 24 2016

OKZ060-064-066-250500-
CREEK OK-TULSA OK-OKMULGEE OK-
1113 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE...
SOUTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES UNTIL MIDNIGHT CDT...

AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OKFUSKEE...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEGGS...                          MOUNDS...
KELLYVILLE...                     SLICK...
LIBERTY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 204.

LAT...LON 3598 9623 3588 9589 3562 9618 3562 9619
      3564 9619 3564 9625 3566 9634
TIME...MOT...LOC 0413Z 211DEG 29KT 3567 9625
Special weather statement, May 24, 11:15 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT TUE MAY 24 2016

OKZ054-250500-
OSAGE OK-
1115 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRFAX...
MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       FAIRFAX...
SHIDLER...                        BURBANK...
FORAKER...                        PEARSONIA...
OSAGE HILLS STATE PARK...

LAT...LON 3678 9614 3644 9663 3652 9672 3655 9674
      3656 9676 3656 9678 3658 9680 3699 9656
TIME...MOT...LOC 0414Z 219DEG 31KT 3659 9668
Special weather statement, May 24, 11:16 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2016

OKZ059-250500-
PAWNEE OK-
1116 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAWNEE COUNTY UNTIL
MIDNIGHT CDT...

AT 1115 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         RALSTON...
BLACKBURN...                      SKEDEE...

LAT...LON 3657 9677 3653 9673 3650 9672 3648 9670
      3644 9672 3642 9668 3642 9663 3640 9661
      3638 9660 3638 9657 3639 9656 3638 9655
      3624 9682 3625 9692 3633 9693 3634 9703
      3635 9703
TIME...MOT...LOC 0415Z 231DEG 19KT 3632 9691

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:26 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee49 min
May 24, 7:58 PM CDTSpecial Weather StatementTSACherokee, Muskogee47 min
May 24, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah31 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
May 24, 9:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah33 min
May 24, 10:12 PM CDTSpecial Weather StatementTSAOkfuskee48 min
May 24, 10:31 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 24, 10:36 PM CDTSpecial Weather StatementTSAPawnee39 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningTSACreek48 min
May 24, 11:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
May 24, 11:15 PM CDTSpecial Weather StatementTSAOsage45 min
May 24, 11:16 PM CDTSpecial Weather StatementTSAPawnee44 min
May 24, 11:38 PM CDTFlash Flood WarningTSACreek4 hr
May 25, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 25, 12:24 AM CDTSpecial Weather StatementTSAAtoka36 min
May 25, 12:43 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa47 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningTSAPushmataha45 min
May 25, 12:47 AM CDTFlash Flood WarningTSAOkfuskee, Okmulgee, Tulsa4 hr
May 25, 1:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 25, 1:34 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner26 min
May 25, 1:45 AM CDTRiver Flood WarningTSACreek27 hr
May 25, 1:51 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Wagoner4 hr
May 25, 1:52 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha53 min
May 25, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee46 min
May 25, 2:39 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha51 min
May 25, 2:50 AM CDTAreal Flood AdvisoryTSACherokee, Delaware, Muskogee3 hr
May 25, 2:55 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah65 min
May 25, 3:02 AM CDTFlash Flood WarningTSAPushmataha4 hr
May 25, 3:20 AM CDTSpecial Weather StatementTSAAdair, Sequoyah55 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSAPushmataha51 min
May 25, 3:46 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 3:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee36 hr
May 25, 4:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 6:11 AM CDTSpecial Weather StatementTSAOsage34 min
May 25, 6:22 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 25, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 25, 7:46 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
May 25, 8:01 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner3 hr
May 25, 8:23 AM CDTRiver Flood WarningTSAOkmulgee4 days
May 25, 8:23 AM CDTRiver Flood WarningTSAPushmataha30 hr
May 25, 8:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more2 hr
May 25, 10:00 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner30 hr
May 25, 2:40 PM CDTRiver Flood WarningTSARogers, Tulsa47 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee66 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.